<$BlogRSDURL$>
Transplant Athlete
Friday, December 30, 2005
  The Horror

OK, by now you all know, I've been fighting high blood pressure. As my training for RAAM has been heating up, I've been feeling light-headed after rides and that's my cue to start decreasing my blood pressure meds. I only have 30mg pills of the Procardia, so I skipped a day and then attempted to discontinue the medication. Not a good idea. I always have the worst withdrawal symptoms from blood pressure medication. Once, before my transplant, I had a batch of blood pressure patches go bad. I spent several hours (at 2am mind you) looking for the one CVS open 24 hours in Northern Virginia to get a new patch. The pain is so intense, I can't stand it.

At 1am, I couldn't stand it any longer and I cracked a 30mg pill in half and downed it. Yes, I know you're not supposed to just cut those time release pills in half, but I was desperate. I cracked the remaining half in two and I'll take one of those tonight and hopefully that will be the last Procardia I take until next fall. I think the Procardia was doing something funky to my system, affecting my heart rate when riding. I just went to check on the side effects of Procardia and look at that Anemia is listed as a rare side effect...That explains my hematocrit at 32%. Like I said in an earlier post, I get the rare side effects from medication. They also list "fluttering heartbeat" and "rapid heartbeat" as side effects, which would explain the "funky feeling" I have when riding.

 

Email This Article

Links to this post:

<\$BlogItemBacklinkCreate\$>

Comments: Post a Comment
I've gone through kidney failure twice. The first time in 2000, my mother donated a kidney; and again in 2008, I'm on dialysis waiting for a breakthrough in immuno-suppression medicines before seeking a new kidney.

ARCHIVES
January 2004 February 2004 March 2004 April 2004 May 2004 June 2004 July 2004 August 2004 September 2004 October 2004 November 2004 December 2004 January 2005 February 2005 March 2005 April 2005 May 2005 June 2005 July 2005 August 2005 September 2005 October 2005 November 2005 December 2005 January 2006 February 2006 March 2006 April 2006 May 2006 June 2006 July 2006 August 2006 September 2006 October 2006 November 2006 December 2006 January 2007 February 2007 March 2007 April 2007 May 2007 June 2007 July 2007 August 2007 September 2007 October 2007 November 2007 December 2007 January 2008 February 2008 March 2008 April 2008 May 2008 June 2008 July 2008 August 2008 September 2008 October 2008 November 2008 December 2008 January 2009 February 2009 March 2009 April 2009 May 2009 June 2009 July 2009 August 2009 September 2009 October 2009 November 2009 December 2009 January 2010 February 2010 March 2010 April 2010 May 2010 June 2010 July 2010 August 2010 September 2010 October 2010 December 2010 January 2011 February 2011 March 2011 April 2011 May 2011 June 2011 July 2011




Google


Warning Signs for Kidney Disease:

  • High Blood Pressure
  • Burning or Difficulty when Urinating
  • Frequent Urination at Night
  • Blood in your urine
  • Cola or tea colored urine
  • Swellig of the eyes, ankles, or feet
  • Lower back pain unrelated to physical activity


Send Me Email:


Blogs I Read:
PACTour
Ultra Rob
Get Rich Slowly
Ecomodder